American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(78A40) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Peng Jiang and Dehua Wang. Global weak solutions to the Euler-Boltzmann equations in radiation hydrodynamics. Quart. Appl. Math. 70 (2012) 25-44.
Abstract, references, and article information
View Article: PDF

[2] Stephen R. Lau. On partial spherical means formulas and radiation boundary conditions for the 3+1 wave equation. Quart. Appl. Math. 68 (2010) 179-212. MR 2662998.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1